MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
The international distributor (b)(6) reported an issue encountered by their customer with the mps delivery set during priming.The report stated they observed a leak from backside of the three-way stopcock of the arrest cassette.There were no patient complications reported as a result of the alleged event.The device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.Evaluation of the complaint sample under simulated use confirmed the stopcock leaked on the arrest side after about 12 minutes.A scar has already been issued to the supplier for the issue.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6536019
Report Number1649914-2017-00040
Device Sequence Number1134430
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public634624501126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5001102
Device Lot Number0519726S02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2017
Supplement Report FDA Received Date05/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;